MAUDE Adverse Event Report: AIZU OLYMPUS CO., LTD. COLONOVIDEOSCOPE

AIZU OLYMPUS CO., LTD. COLONOVIDEOSCOPE
Model Number CF-LV1L
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted, when the investigation is completed or if additional information becomes available.
 
Event or Problem Description
It was reported, the flex video scope had image loss.Image disappeared.There were no reports of patient harm.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.Updated fields: d8, h3, h6, h11.The device was returned to olympus for inspection and the reported failure was not confirmed.A root cause could not be identified based on the results of the investigation.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
It was reported the flex video scope had image loss/ image disappeared.There were no reports of patient harm.
 
Additional Manufacturer Narrative
This supplemental report is to provide a correction to the initially submitted medwatch medical device report (mdr).The initial mdr was erroneously submitted as a reportable malfunction, however, there are no reportable malfunctions related to the subject device captured in this complaint.Per the legal manufacturer, this device has no issues that have the potential to cause or contribute to death or serious injury if they were to recur.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
No additional information received from customer.

Brand Name
COLONOVIDEOSCOPE
Common Device Name
COLONOVIDEOSCOPE
Manufacturer (Section D)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA  965-8520
Manufacturer (Section G)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA   965-8520
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key20668223
Report Number9610595-2024-40021
Device Sequence Number18200590
Product Code FDF
UDI-Device Identifier04953170312397
UDI-Public04953170312397
Combination Product (Y/N)N
Initial Reporter CountryRS
PMA/510(K) Number
K111756
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCF-LV1L
Device Lot Number2810530
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/24/2024
Supplement Date Received by Manufacturer12/12/2024
01/22/2025
Initial Report FDA Received Date11/12/2024
Supplement Report FDA Received Date01/09/2025
02/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/06/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown